I-Prin (Ibuprofen)
Click To Enlarge

I-Prin (compares to Advil and Motrin IB) is effective for the relief of aches and pains associated with arthritis, headache, muscular pain, backache, toothache, colds, and menstrual cramps. I-Prin is also an effective fever reducer.

I-Prin is packaged in convenient, tamper resistant, single-dose packets that contain 2 tablets each.

    • Relieves aches and pains
    • Reduces fever
    • Easy to swallow micro-coated tablets
    • Each tablet contains: Ibuprofen 200mg.

 

  • Item #: Ibuprofen
  • Condition: New

I-Prin (Ibuprofen)

Price: $0.25
* Marked fields are required.
Availability: In-Stock
# Available: 167
Qty: *